Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS Kansas City, MO

March 30, 2006Grundy County, Missouri

NWS Kansas City, MO issued this flash flood warning at Mar 30, 2006, 5:42 PM CST for Grundy County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2006, 5:42 PM CST (23:42 UTC)
Expired
Mar 30, 2006, 11:45 PM CST
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Grundy County, MO

The radar

The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 302343
FFWEAX
MOC079-310545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRUNDY COUNTY IN MISSOURI.

* UNTIL 1145 PM CST.

* AT 538 PM CST...THE PUBLIC REPORTED THUNDERSTORMS WITH VERY        
  HEAVY RAINFALL ACROSS THE WARNED AREA. FLOODING WAS OBSERVED
  NEAR THE COMMUNITY OF TRENTON FROM THESE HEAVY THUNDERSTORMS.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...TRENTON...GALT...SPICKARD...BRIMSON...LAREDO AND TINDALL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND.

LAT...LON 4025 9338 3997 9338 3997 9375 4025 9375

$$

CRAMER
1 follow-up statement
000 
WGUS73 KEAX 310232
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
832 PM CST THU MAR 30 2006

MOC079-310242-
GRUNDY MO-
832 PM CST THU MAR 30 2006

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GRUNDY COUNTY HAS
BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4025 9338 3997 9338 3997 9375 4025 9375

$$

KOCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 3:45 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 30, 3:45 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CST THU MAR 30 2006

.DISCUSSION...

FOREMOST FORECAST CONCERN IS WITH ONGOING CONVECTION FROM EASTERN
KANSAS THROUGH WESTERN MISSOURI. THE FIRST LINE OF STORMS IS
CURRENTLY SHIFTING EAST INTO WESTERN PORTIONS OF MISSOURI...WITH
INDIVIDUAL STORM MOTION TO THE NORTHEAST. THESE STORMS HAVE THE
POTENTIAL TO PRODUCE MARGINALLY SEVERE STORMS THROUGH EARLY EVENING.
A BIT FURTHER WEST...DISCRETE THUNDERSTORMS HAVE FORMED AHEAD OF THE
DRYLINE IN SOUTHEAST KANSAS...AND MAY HAVE THE BETTER POTENTIAL FOR
LARGE HAIL...DAMAGING WINDS..AND TORNADIC ACTIVITY. FINALLY...A LINE
OF THUNDERSTORMS HAS ORGANIZED ALONG THE DRYLINE WHICH CONTINUES TO
ADVANCE EAST THIS AFTERNOON. THIS WILL BE THE FINAL LINE OF STORMS
THAT WILL MOVE ACROSS THE FORECAST AREA TONIGHT...AND ALSO HAVE THE
POTENTIAL TO BE SEVERE.

ANOTHER FORECAST ELEMENT OF NOTE IS WINDS TONIGHT. 60KT LOW LEVEL
JET WILL SHIFT EAST ACROSS MISSOURI. AM NOT EXPECTING TO REACH WIND
ADVISORY CRITERIA ESPECIALLY WITH THE LOSS OF THE STRONGER DAYTIME
MIXING. HOWEVER...WINDS WILL REMAIN STRONG WITH GUSTS TO AROUND 35
MPH THROUGH THE EVENING...ESPECIALLY IN THE VICINITY OF THE DRYLINE.
WINDS WILL SLACKEN A BIT ACROSS THE WESTERN FORECAST SECTION BUT
REMAIN GUSTY OVERNIGHT.

THE UPPER TROUGH WILL CONTINUE TO ADVANCE NORTHEAST OVERNIGHT
TONIGHT AND CLOSE OFF AS IT PULLS AWAY TOWARD THE WESTERN GREAT
LAKES. AT THE SURFACE...THE COLD FRONT EXTENDING FROM THE EXITING
SURFACE LOW WILL CLEAR THE SOUTHEAST COUNTIES...WITH COOLER
TEMPERATURES TO FOLLOW TOMORROW. TEMPERATURES WILL BEGIN TO RECOVER
ALREADY ON SATURDAY AND MORESO ON SUNDAY AS WARMER AIR IS PUMPED
BACK TO THE AREA ON RETURNING SOUTHERLY WINDS.

THE BROADSCALE UPPER TROUGH WILL RELOAD OVER THE WEST FOR THE
WEEKEND...WITH ANOTHER SHORTWAVE TROUGH TRACKING ACROSS THE NORTH
CENTRAL STATES. DEPENDING ON THE PRECISE TRACK OF THIS
FEATURE...THERE IS A POSSIBILITY FOR MORE SEVERE WEATHER ON SUNDAY.
A REPEAT OF THE RELOADING WESTERN TROUGH WILL OCCUR AGAIN EARLY NEXT
WEEK AND BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE
AREA WEDNESDAY INTO THURSDAY.

STOFLET

&&

.PREV DISCUSSION...

251 AM...
MORNING WATER VAPOR IMAGERY SHOWS THE EARLY STAGES OF WHAT WILL BE A
VERY ACTIVE WEATHER PERIOD BEGINNING TODAY AND LIKELY EXTENDING WELL
INTO NEXT WEEK. A DEEP UPPER TROUGH...CARVED OUT BY AT LEAST THREE
IDENTIFIABLE SHORTWAVES...WAS SITUATED OVER THE ROCKIES EARLY THIS
MORNING. THE MOST POTENT OF THESE SHORTWAVES WAS LIFTING INTO SW
COLORADO...AND DEEPENING RAPIDLY AHEAD OF A 100KT UPPER SPEED MAX
DIVING INTO THE DESERT SOUTHWEST. CORRESPONDING SURFACE LOW OVER
EASTERN COLORADO ALSO CONTINUES TO STRENGTHEN THIS MORNING. FURTHER
EAST...A BROAD WARM SECTOR AIRMASS ACROSS THE PLAINS CONTINUED TO
UNDERGO RAPID MODIFICATION AS A 60 KT LOW LEVEL JET WAS TRANSPORTING
50F DEWPOINTS AS FAR NORTH AS SRN SOUTH DAKOTA...WITH NARROW TONGUE
OF 60F DEWPOINTS CROSSING THE RED RIVER.

DESPITE MODEL QPF OUTPUT...HAVING TROUBLE IDENTIFYING THE
ANTICIPATED FORCING MECHANISM FOR ELEVATED CONVECTION EARLY THIS
MORNING. 00Z SOUNDINGS DIDNT OFFER MUCH IN THE WAY OF WARM ADVECTION
POTENTIAL ALOFT...AND LOW LEVEL JET (ALBEIT QUITE STRONG) IS UNIFORM
ACROSS THE PLAINS. BROAD AREA OF ALTO-CUMULUS WILL NEED TO BE
WATCHED FOR THE NEXT FEW HOURS...BUT TYPICALLY INITIAL SIGNS OF
DEVELOPMENT SHOULD HAVE MANIFESTED BY NOW. CURRENT THINKING IS TO
TREND DOWN POPS SIGNIFICANTLY FOR TODAY.

IN THE ABSENCE OF WIDESPREAD ELEVATED CONVECTION THIS MORNING...
POTENTIAL FOR INCREASED DESTABILIZATION CERTAINLY EXISTS. BACK EDGE
OF MID LEVEL CLOUD COVER OVER THE OK/TX PANHANDLES SHOULD CONTINUE
TO ROTATE NORTHWARD DURING THE DAY. ALTHOUGH LOW LEVEL STRATUS
CONTINUES TO INCREASE IN COVERAGE ACROSS THE PLAINS THIS
MORNING...STRONG LOW LEVEL FLOW AND SUFFICIENT HEATING WILL ALLOW
FOR AT LEAST PARTIAL SUNSHINE THIS AFTERNOON. CURRENTLY PROGGED
MAXES IN THE UPPER 60S/LOW 70S LOOK KOSHER...ACCOUNTING FOR SOME
SUNSHINE.

STRONG LOW LEVEL PRESSURE GRADIENT WILL ALLOW WINDS TO BECOME QUITE
GUSTY...BUT SHOULD REMAIN SHY OF ADVISORY CRITERIA. OF SOME CONCERN
IS THE LOW LEVEL EASTERLY FLOW WHICH REMAINS DOMINANT OVER MISSOURI
EARLY THIS MORNING. WHILE THIS WILL HAVE IMPORTANT CONNOTATIONS
LATER TODAY...IT HAS MAINTAINED DEWPOINTS IN THE UPPER 30S TO LOWER
40S AT PRESENT. HOWEVER...AS THE LOW LEVEL JET VEERS AROUND
DAYBREAK...RAPID MOISTURE INFLUX IS EXPECTED TO OCCUR ABOVE THE
BOUNDARY LAYER OVER ERN KS/WRN MO...WITH MECHANICAL MIXING TAKING
CARE OF THE LOW LEVELS.

WITH THAT SAID...DEEPENING SURFACE LOW OVER EASTERN COLORADO WILL
BEGIN TO MOVE ACROSS NRN KANSAS LATER THIS MORNING...WITH TRAILING
DRYLINE REACHING THE I-135 CORRIDOR BY 21Z. VIGOROUS CONVECTIVE
DEVELOPMENT IS EXPECTED AROUND THIS TIME FRAME AS STRONGLY DIFFLUENT
UPPER FLOW DEVELOPS IN RESPONSE TO SPEED MAX ROTATING BENEATH THE
UPPER LOW. MODEL SOUNDINGS CONTINUE TO DEPICT LARGE LOOPING
HODOGRAPHS WITH DEEP LAYER SHEAR VECTOR ORIENTED FAVORABLY ASKEW TO
THE N-S BOUNDARY...WITH DISCRETE SUPERCELLS EXPECTED. STRONG
ISALLOBARIC FORCING IS EXPECTED TO MAINTAIN AN EASTERLY COMPONENT TO
THE NEAR SURFACE FLOW...WHICH WHEN JUXTAPOSED WITH NEARLY 50 KNOTS
OF SWRLY 850MB FLOW...RESULTS IN ASTONISHING LOW LEVEL HELICITY
VALUES EXCEEDING 300 M2/S2. IN ADDITION... MOISTURE ADVECTION AND
DIMINISHING LATE AFTN INSOLATION PLACE LCL HEIGHTS VERY FAVORABLY IN
THE 1500-2000 FT RANGE. AS A RESULT...EVEN WITH MLCAPES ON THE ORDER
OF 1000-1500 J/KG...AN ENHANCED TORNADIC THREAT EXISTS ACROSS WRN
MO/ERN KS. STORM MOTION OF 230/40 KTS COMPARED WITH PROGGED BOUNDARY
MOVEMENT OF 25 KTS SHOULD MAINTAIN DISCRETE STORMS THAT PROPAGATE
AWAY FROM THEIR INITIATION POINT. STEEPENING LAPSE RATES IMMEDIATELY
AHEAD OF THE APPROACHING LOW CORE WOULD ALSO FAVOR VERY LARGE HAIL
AS WELL EARLY ON.

AS THE UPPER LEVEL LOW BEGINS TO EJECT TO THE NORTHEAST DURING THE
EVENING...DEEP LAYER SHEAR VECTOR WILL BECOME INCREASINGLY PARALLEL
TO THE LOW LEVEL BOUNDARY. THIS...COMBINED WITH DIMINISHING
INSTABILITY DOWNSTREAM...SUGGESTS THAT THE EVOLUTION INTO A SQUALL
LINE IS LIKELY OVER WRN MO. CONTINUED DEEP LAYER FORCING COMBINED
WITH VERY STRONG AND INCREASINGLY UNIDIRECTIONAL LOW/MID LEVEL FLOW
WILL PROMOTE A DAMAGING WIND THREAT ACROSS THE EASTERN TWO/THIRDS OF
THE CWA.

IF THERES A SILVER LINING...THE SEVERE THREAT WILL BE LIMITED IN
DURATION DUE TO THE ACCELERATION OF THIS SYSTEM...WITH THE CLEARING
DRYLINE/SURFACE TROUGH EXPECTED TO BE EAST OF THE AREA AROUND
MIDNIGHT. IN ADDITION...THE POST-FRONTAL AIRMASS WILL REMAIN MILD
AND GENERALLY CLOUD-FREE SHOULD THERE BE ANY POST-EVENT DAMAGE
CLEANUP REQUIRED ON FRIDAY...WITH HIGHS IN THE 60S.

UNFORTUNATELY...THE OVERALL UPPER PATTERN WILL HOLD STEADY THROUGH
THE NEXT SEVEN DAYS...ALLOWING THE WESTERN TROUGH TO RELOAD TWICE
THROUGH THE PERIOD. CONFIDENCE IS INCREASING FOR ANOTHER ROUND OF
SEVERE WEATHER SATURDAY NIGHT/SUNDAY IN THE FORM OF A NOCTURNAL MCS
WITH THE POTENTIAL FOR AFTERNOON REDEVELOPMENT. MEDIUM RANGE
SOLUTIONS ALSO CONTINUE TO SHOW ANOTHER VERY POTENT SYSTEM IN THE
OFFING NEXT WEDNESDAY/THURSDAY.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Mar 30, 1:03 PM CST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 PM CST THU MAR 30 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
103 PM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON
AND THIS EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS HAVE DEVELOPED OVER CENTRAL AND EASTERN KANSAS EARLY
THIS AFTERNOON AHEAD OF A DRY LINE FROM WEST OF SALINA TO NEAR
WICHITA. STORMS ARE MOVING TO THE NORTHEAST AT 50 MPH.

FOR THIS AFTERNOON...THUNDERSTORMS WILL SPREAD INTO EASTERN KANSAS
AND WESTERN MISSOURI. SOME HAIL TO THE SIZE OF QUARTERS AND GUSTS IN
EXCESS OF 60 MPH WILL BE POSSIBLE THROUGH 4 PM. THROUGH LATE
AFTERNOON...THE THREAT OF SEVERE STORMS WILL BE WEST OF A LINE FROM
BETHANY...TO LIBERTY...TO BUTLER.

EARLY THIS EVENING...A LINE OF DANGEROUS STORMS WILL MOVE INTO
EASTERN KANSAS AND WESTERN MISSOURI. BETWEEN 5 PM AND 9 PM...STORMS
WILL BE CAPABLE OF HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN
EXCESS OF 70 MPH...AND TORNADOES. THE THREAT FOR TORNADOES WILL BE
THE GREATEST IN EASTERN KANSAS AND FAR WESTERN MISSOURI...MAINLY WEST
OF A LINE FROM MARYVILLE TO OAK GROVE TO BUTLER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY...TUESDAY NIGHT...AND
WEDNESDAY. SEVERE WEATHER IS A POSSIBILITY WITH THESE ROUNDS OF STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY LATE AFTERNOON OVER EASTERN
KANSAS AND WESTERN MISSOURI. ACTIVATION WILL BE NEEDED OVER
CENTRAL...NORTH CENTRAL...AND NORTHEAST MISSOURI BY EARLY THIS EVENING.

KOCH

In the hours before

Local storm report, Mar 30, 3:31 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
331 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             PRESCOTT                38.06N 94.70W
03/30/2006  M0.75 INCH       LINN               KS   LAW ENFORCEMENT

&&
Special weather statement, Mar 30, 3:36 PM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CST THU MAR 30 2006

MOZ043-044-053-054-302200-
BATES-CASS-HENRY-JOHNSON-
336 PM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR EASTERN BATES...EASTERN CASS...HENRY
AND JOHNSON COUNTIES UNTIL 400 PM CST...

AT 333 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
LONE JACK TO CREIGHTON TO SCHELL CITY...OR ALONG A LINE EXTENDING
FROM 7 MILES EAST OF PLEASANT HILL TO 10 MILES SOUTHEAST OF GARDEN
CITY TO 12 MILES NORTH OF EL DORADO SPRINGS...MOVING EAST AT 45 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING 40 TO 50 MPH WINDS...AND
PEA SIZE HAIL.

THESE STORMS WILL BE NEAR...
  CHILHOWEE BY 350 PM CST.
  LEETON...WARRENSBURG...DEEPWATER AND CLINTON BY 355 PM CST.
  CALHOUN...9 MILES WEST OF KNOB NOSTER AND 9 MILES WEST OF WHITEMAN
  AFB BY 400 PM CST.

HUDSON
Local storm report, Mar 30, 4:29 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 NW ARRINGTON          39.50N 95.57W
03/30/2006  M0.75 INCH       ATCHISON           KS   PUBLIC

&&

GA
Local storm report, Mar 30, 5:33 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY-PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             HIGHLAND                39.86N 95.27W
03/30/2006  E0.75 INCH       DONIPHAN           KS   TRAINED SPOTTER

&&

DSA
Local storm report, Mar 30, 5:34 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY-PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             7 W PRINCETON           40.40N 93.72W
03/30/2006  M0.75 INCH       MERCER             MO   TRAINED SPOTTER

&&

DSA
Special weather statement, Mar 30, 5:40 PM CST, 2 minutes before
NOUS43 KEAX 2337
SPSEAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
540 PM CST THU MAR 30 2006

...NATIONAL WEATHER SERVICE PLEASANT HILL/KANSAS CITY MO HAS LOST
COMMUNICATIONS...

THE NATIONAL WEATHER SERVICE OFFICE IN SPRINGFIELD MO HAS ASSUMED
WARNING RESPONSIBILTY FOR THE PLEASANT HILL OFFICE. REPORTS OF
SEVERE WEATHER MAY BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD AT 417 864 8535.

BE ADVISED THAT NOAA WEATHER RADIO SERVICE HAS BEEN LOST. NOAA
WEATHER RADIOS WILL NOT TONE ALERT FOR WARNINGS. LAW ENFORCEMENT
WILL BE NOTIFIED BY PHONE IF WARNINGS ARE ISSUED.

SCHULTZ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:13 PM CSTSevere Thunderstorm WarningEAXAndrew, Nodaway32 min
Mar 30, 2:44 PM CSTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth31 min
Mar 30, 3:03 PM CSTSevere Thunderstorm WarningEAXBates, Cass42 min
Mar 30, 4:00 PM CSTSevere Thunderstorm WarningEAXAtchison30 min
Mar 30, 4:29 PM CSTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway46 min
Mar 30, 4:52 PM CSTSevere Thunderstorm WarningEAXAtchison, Holt53 min
Mar 30, 4:57 PM CSTSevere Thunderstorm WarningEAXNodaway63 min
Mar 30, 5:23 PM CSTSevere Thunderstorm WarningEAXAndrew52 min
Mar 30, 5:58 PM CSTSevere Thunderstorm WarningEAXHolt62 min

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.